# SDR DALA1032829853

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN STA 200-285, RBL44, SEAT TRACK HAS CORROSION IN SEVERAL AREAS.  REMOVED CORROSION AT RBL 44, BS 200-285, ORIGINAL MATERIAL .115 MAT, REMAINING .080 OUT OF LIMITS IAW SRM 53-01, FIG 1, REMOVED SEAT TRACK IAW SRM 51-30-2.  MAT FOR NEW SEAT TRACK S2776220 7075-T6511 PO 0920397, INSTALLED NEW SEAT TRACK IAW SRM 51-30-01 AND SRM 51-30-5.
